# SDR DALA1228439263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2777930
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND FRAME 1328 CORRODED FWD AND AFT.  CUTOUT DAMAGED SECTION OF FRAME FABRICATED AND INSTALLED SPLICE PER SRM 53-10-02 FIG 2.
